# SDR ASOA2012061501800

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 985,752 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STIFFNER AT RBL 26 BS 280 BULKHEAD CRACKED, FOUND DURING WEB REMOVAL.  REMOVED BULKHEAD STIFFENER AT RBL 26 FS280 IAW SRM 51-42-06.  DRILLED NEW STIFFENER IAW SRM 51-40-11-001-001.  OK TO INSTALL MAC42QC 06/09/12.  INSTALLED BULKHEAD STIFFENER AT RBL 26, FS280 IAW SRM 51-42-21-001-001.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (SDR CLOSED)
